Vol 17 No 2 (2012)

Published: 2012-04-01

Articles

On an elliptic system of p(x)-Kirchhoff-type under neumann boundary condition

Zehra Yucedag, Mustafa Avci, Rabil Mashiyev
Abstract 172 | PDF Downloads 118 | DOI https://doi.org/10.3846/13926292.2012.655788

Page 161-170

Page 190-202

Nonlinear problems with asymmetric principal part

Armands Gritsans, Felix Sadyrbaev
Abstract 156 | PDF Downloads 99 | DOI https://doi.org/10.3846/13926292.2012.661697

Page 217-226

Finite-difference analysis for the linear thermoporoelasticity problem and its numerical resolution by multigrid methods

Natalia Boal, Francisco Jos´e Gaspar, Francisco Lisbona, Petr Vabishchevich
Abstract 150 | PDF Downloads 114 | DOI https://doi.org/10.3846/13926292.2012.662177

Page 227-244

Zeros of the lerch transcendent function

Ramūnas Garunkštis, Andrius Grigutis
Abstract 156 | PDF Downloads 103 | DOI https://doi.org/10.3846/13926292.2012.662532

Page 245-250

Numerical experiments with single mode gyrotron equations

Andrejs Reinfelds, Olgerts Dumbrajs, Harijs Kalis, Janis Cepitis, Dana Constantinescu
Abstract 187 | PDF Downloads 119 | DOI https://doi.org/10.3846/13926292.2012.662659

Page 251-270

Page 271-280